# SDR JJBA20181222025

- Difficulty date: December 22, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 30,054 hours, 19,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LATERAL "L" SHAPE FR.65 AT LOWER DOOR STOP. REPAIRED "L" SHAPE (SHEAR CLIP) PARTIAL AT FR 65 BETWEEN STR 15L - STR 18L. CORROSION FOUND TO BE LEVEL 2.
